3 Replies Latest reply on Nov 24, 2015 4:27 PM by Pixel Mixer

    Repetitive Javascript V8 error since Adobe CC update

    Pixel Mixer Level 1

      My Adobe Creative Cloud app did an automatic update this morning. I'm not sure if it was the app itself that was updated, or one or more Adobe applications. But the below error has been popping up ever since.

      java-error.jpg

      It only appears when I have Adobe InDesign open, and it disappears after about 10 seconds, then pops up again. It does not appear when I am using Photoshop or Illustrator.

      I am running 64 bit Windows 7, version 3.4.0.180 of the Adobe Creative Cloud app, and InDesign version 11.0.0.72. I have tried:

      • Updating the Adobe CC app, by downloading the installed from Adobe's website and running it as an adminstrator. I was not able to uninstall the app first, because I got an error saying other Adobe apps still need to use the Adobe CC app.
      • Updating Windows
      • Removing some non-essential apps from the msconfig startup list
      • I have not recently installed any plugins or extensions. In fact I don't recall ever installing any plugins or extensions, except maybe the Adobe Camera RAW one.
      • Rebooting my PC

       

      I have also read the following threads and tried the solutions offered there, but to no avail:

       

      Below is some further info, from Event Viewer at the time the error first appeared:

      Faulting application name: SynTPEnh.exe, version: 13.2.6.2, time stamp: 0x4a70d7a8

      Faulting module name: SynTPEnh.exe, version: 13.2.6.2, time stamp: 0x 4a70d7a8

      Exception code: 0xc0000005

      Fault offset: 0x0000000000046443

      Faulting process id: 0x750

      Faulting application start time: 0x01d126460b2e703d

      Faulting application path: C:\Program Files\Synaptics\SynTP\SynTPEnh.exe

      Faulting module path: C:\Program Files\Synaptics\SynTP\SynTPEnh.exe

      Report Id: 4a38093c-9239-11e5-9605-f8bc12a3075e

       

      Does anyone have any ideas as to why this is happening?